How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was prescribed minocycline of hair loss. Is it true that

Customer Question

I was prescribed minocycline for treatment of hair loss. Is it true that this antibiotic causes hair loss?
Submitted: 10 months ago.
Category: Dermatology
Expert:  Dr Basu replied 10 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Yes that is true --can cause hair loss in 1-2% patients.

Minoxidil is used to promote hair growth not minocycline.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/